Previous |  Up |  Next


Title: On the Oscillation of Solutions to n-th Order Nonlinear Differential Equations (English)
Author: Al-Kamessy, M. A.
Language: English
Journal: Matematický časopis
ISSN: 0025-5173
Volume: 22
Issue: 1
Year: 1972
Pages: 81-93
Category: math
MSC: 34C10
idZBL: Zbl 0274.34034
idMR: MR0303005
Date available: 2009-09-25T08:16:23Z
Last updated: 2012-07-31
Stable URL:
Reference: [1] APOSTOL T. M.: Mathematical analysis.Reading, Mass. 1965.
Reference: [2] MAСKI J. W., WONG S. W.: Oscillation of solutions to second-order nonlinear differential equations.Pacif. J. Math., 24, 1968. MR 0224908
Reference: [3] RUDIN W.: Principles of mathematical analysis.New York 1964. Zbl 0148.02903, MR 0166310
Reference: [4] WHITTAKER E. T., WATSON G. N.: A course of modern analysis.Сambridge 1952.


Files Size Format View
MathSlov_22-1972-1_8.pdf 1.772Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo